# SDR 7AJA20200115

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N893GT
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8155
- Aircraft time: 2,099 hours, 4,520 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 2,099 hours
- System (JASC): 2140 · Heating System
- Part: Thermoswitch
- Part number: 704A32135018
- Part serial: 6140
- Condition: Failed
- Location: Cabin Heat
- Part time: 2,099 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT CABIN HEAT P2 OVHT LIGHT IN FLIGHT.  PILOT DEACTIVEATED SYSTEM AND CONTINUED FLIGHT, PER RFM.  REPLACE DEFECTIVE THERMAL SWITCH P/N 704A32135018 AND RETURNED AIRCRAFT TO SERVICE.
